# SDR QXEA200602252

- Difficulty date: May 18, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR LT INBOARD SEAT RAIL STA X649.0 HAS AREAS OF GOUGES.  MAINTENANCE REPAIRED IAW RD 8/4-53-884 AND NDTM PART 6, 51-00-01.
